# SDR IPXA2016070905604

- Difficulty date: June 17, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E SKIN INNER SPLICE STRAP DOUBLER CRACKED NEAR XOS 789.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DWG ARB3954 AND SRM 51-33-01.  (MINOR)
